# SDR DALA1301930658

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 72,719 hours, 33,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 1L DOOR WOULD NOT OPEN FULLY AT THE GATE.  TROUBLESHOT AND FOUND THE DOOR OUT OF RIG.  RIGGED DOOR AND CLEANED AND LUBED HARDWARE.
